| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device's display was blank.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the device's ui pcba to resolve the reported issue.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Stryker further evaluated the replaced part and a cracked and shorted capacitor on the ui pcba was determined to be the cause of the reported issue.
Event or Problem Description